# SDR 2003FA0000619

- Difficulty date: June 10, 2003
- Submitted: June 10, 2003
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: BS2190
- Condition: Leaking
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CELLS LEAKED. DESTROYED PRINTED CIRCUIT BOARD IN ELT. DISCOVERED DURING BIENNIAL REPLACEMENT.
